I agree that your doses are higher than recommended. You need to have a pow wow with your doc, preferably a psychiatrist...they are the best at managing meds AND therapy for the best outcome...imo. I've lived with anxiety all of my life, and I will tell you that it can and WILL get better, but it takes time and a lot of work. Just taking pills isn't the answer. You need an all inclusive therapy program to help you with coping, and re-learning the way you think.
Just please address the anxiety now rather than later...your doses are too high and you are going to leave yourself vulnerable for rebound anxiety if you have to taper off of them...or switch to something else.
I too have a horrible anxiety disorder. It feels like the panic attacks never stop sometimes and I am constantly on "overdrive". This has been especially true now more than ever since I quite taking opiates. I also take xanax and it helps immensely but I know it won't work forever so I have started taking an antidepressant and am seeing a therapist once a week. I haven't been doing this long but I really hope it works. I know I can't go on ignoring this problem. I tried to "self-medicate" for years and just ended up spiraling in to addiction because of it. I hope this helps. I feel your pain, believe me.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.